# SDR AALA202411081499

- Difficulty date: September 5, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 52,947 hours, 26,740 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5311104920500
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK CENTER WINDSHIELD FRAMING RIGHT HAND CENTER POST FRAME LOWER NODE ATTACHMENT AREA LOWER INBOARD RADIUS CRACKED BETWEEN FR 3 AND FR 5 AT Y0. REPLACED CENTER POST FRAME PER EA 357783.
